Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 12, NWS Grand Rapids, MI

March 2, 2012

NWS Grand Rapids, MI issued this gale warning at Mar 2, 2012, 4:36 AM EST. It took effect at Mar 2, 2012, 5:00 PM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2012, 4:36 AM EST (09:36 UTC)
In effect from
Mar 2, 2012, 5:00 PM EST
Expired
Mar 2, 2012, 3:57 PM EST
In force
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WHUS73 KGRR 020936
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
436 AM EST FRI MAR 2 2012

LMZ844>849-021745-
/O.UPG.KGRR.GL.A.0005.120303T0300Z-120303T2100Z/
/O.NEW.KGRR.GL.W.0012.120302T2200Z-120303T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
436 AM EST FRI MAR 2 2012

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WINDS WILL LIKELY INCREASE TO GALE FORCE TONIGHT AND
  CONTINUE INTO SATURDAY. NORTH GALES TO 45 KNOTS ON TONIGHT WILL
  SHIFT TO THE WEST SATURDAY.

* WAVES...WAVES WILL BUILD ABOVE 10 FEET LATE TONIGHT AND SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NJJ
2 follow-up statements
524 
WHUS73 KGRR 021613
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1113 AM EST FRI MAR 2 2012

LMZ844>849-030015-
/O.CON.KGRR.GL.W.0012.120302T2200Z-120303T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1113 AM EST FRI MAR 2 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 PM EST SATURDAY...

* WINDS...WINDS WILL LIKELY INCREASE TO GALE FORCE TONIGHT AND 
  CONTINUE INTO SATURDAY. NORTH GALES TO 45 KNOTS ON TONIGHT 
  WILL SHIFT TO THE WEST SATURDAY. 

* WAVES...WAVES WILL BUILD ABOVE 10 FEET LATE TONIGHT AND 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE
966 
WHUS73 KGRR 022057
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
357 PM EST FRI MAR 2 2012

LMZ844>849-030500-
/O.UPG.KGRR.GL.W.0012.120302T2200Z-120303T2100Z/
/O.NEW.KGRR.SR.W.0001.120303T0200Z-120303T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
357 PM EST FRI MAR 2 2012

...STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS...WINDS WILL LIKELY INCREASE TO STORM FORCE TONIGHT AND
  CONTINUE INTO SATURDAY. NORTH STORM FORCE WINDS TO 50 KNOTS
  TONIGHT WILL SHIFT TO THE WEST SATURDAY.

* WAVES...WAVES WILL BUILD ABOVE 10 FEET LATE TONIGHT AND 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 2, 4:17 AM EST, 19 minutes earlier.

Area forecast discussion, Mar 2, 4:17 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
417 AM EST FRI MAR 2 2012

.SYNOPSIS...
ISSUED AT 417 AM EST FRI MAR 2 2012

AN AREA OF LOW PRESSURE ACROSS EASTERN OKLAHOMA EARLY THIS MORNING
WILL STRENGTHEN AS IT LIFTS NORTHEAST ACROSS SOUTHEAST MICHIGAN
LATER TODAY. RAIN WILL DEVELOP ACROSS THE ENTIRE AREA THIS
AFTERNOON. RAIN WILL THEN CHANGE OVER TO SNOW FROM NORTHWEST TO
SOUTHEAST. SNOW WILL BE HEAVY AT TIMES NORTH OF A LITTLE SABLE
POINT TO HARRISON LINE...WITH SNOW AMOUNTS TAPERING OFF TO THE SOUTH.

WINDS WILL INCREASE TONIGHT AND CAUSE BLOWING AND DRIFTING
SNOW...ESPECIALLY UP NORTH WHERE A GOOD DEAL OF SNOW WILL FALL.
ADDITIONAL SNOWFALL WILL BE POSSIBLE ON SATURDAY AS ANOTHER FRONT
MOVES THROUGH.

A WARM UP IS ON THE WAY FOR THE AREA FOR THE FIRST HALF OF THE
WORK WEEK. 40S TO 50S WILL BE POSSIBLE BY WEDNESDAY.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 417 AM EST FRI MAR 2 2012

A LOT OF ISSUES TO DEAL WITH IN THE SHORT TERM PORTION OF THIS
FORECAST WITH THE VERY DYNAMIC STORM. WE HAVE ISSUED A WINTER STORM
WARNING FOR THE NORTHERN PORTIONS OF THE CWFA AND AN ADVISORY
BUFFERING A PORTION OF THE WARNING. WE HAVE ALSO ISSUED A HIGH
WIND WATCH FOR MOST OF THE SOUTHERN PORTION OF THE CWFA.

WE WILL SEE THE LOW ACROSS EASTERN OKLAHOMA THIS MORNING HEAD TO
THE NE THROUGH THE DAY TODAY BEFORE MOVING ACROSS SE MICHIGAN
TOWARD THIS EVENING. THIS SYSTEM WILL BE IN THE STRENGTHENING
STAGES AS A STRONG JET STREAK ROUNDS THE BASE OF THE UPPER LOW
ACROSS THE UPPER MIDWEST.

WE WILL SEE RAIN DEVELOP THIS AFTERNOON AS STRONG ISENTROPIC
ASCENT WILL BE OCCURRING OUT AHEAD OF THE LOW. MODELS ARE IN
PRETTY GOOD AGREEMENT WITH THERMAL PROFILES SUPPORTING ALL RAIN
FOR THE ENTIRE CWFA THROUGH LATE THIS AFTERNOON. WE WILL SEE THE
CLOSED MID LEVEL LOW BEGIN TO MOVE THROUGH THE AREA JUST PRIOR TO
00Z TONIGHT...BISECTING THE AREA THROUGH A SW-NE FASHION.

STRONG MID LEVEL FGEN WILL SET UP ACROSS THE NW CORNER OF THE
CWFA...ESPECIALLY ALONG AND NORTH OF A LINE FROM LITTLE SABLE
POINT TO HARRISON. ABOVE THIS MID LEVEL FGEN IS CONSIDERABLE
WEAKNESS IN THE STABILITY PER EPV PROGS. THIS SETUP WILL ONLY
ENHANCE THE PCPN RATES...CAUSING BANDS OF PCPN TO SET UP. THIS
WILL GIVE A CHANCE OF SOME THUNDERSNOW UP THERE...BUT THE
CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IT YET IN THE FCST.

PCPN WILL CHANGE OVER TO SNOW QUICKLY AROUND 00Z GIVE OR TAKE A
COUPLE OF HOURS ACROSS THE NW AS N-NE FLOW ADVECTS COLDER AIR IN
AND WE SEE WET-BULB AND DYNAMICAL COOLING ALL TAKE PLACE OVER THE
NW. WE SHOULD SEE SNOW RATES OF 1-2 INCHES PER HOUR AT TIMES OCCUR
BETWEEN 00-06Z BEFORE SNOW RATES TAPER OFF SOME.

JUST SOUTH OF THESE AREAS...THE RAIN WILL CHANGE OVER TO SNOW A
LITTLE LATER. THESE AREAS SOUTH OF THE LITTLE SABLE POINT-HARRISON
LINE WILL ALSO NOT SEE THE STRONGEST FGEN OCCUR...SO SNOWFALL
AMOUNTS ARE EXPECTED TO BE LESS. WE BUFFERED THE WARNING WITH AN
ADVISORY FOR MECOSTA AND ISABELLA COUNTIES. WE BELIEVE THAT
MUSKEGON COUNTY WILL ALSO SEE ADVISORY TYPE OF SNOWFALL...HOWEVER
WE ALSO BELIEVE THAT THEY WILL SEE A DECENT POTENTIAL OF SOME OF
THE STRONGEST WINDS APPROACHING WATCH/WARNING CRITERIA. INSTEAD OF
ISSUING HIGH WIND WATCH HEADLINES ALONG WITH THE WINTER
HEADLINES...WE DECIDED TO INCLUDE THEM IN THE WINTER STORM WARNING.

THE REMAINDER OF THE AREA IS NOT EXPECTED TO SEE SIGNIFICANT SNOW
WITH THE SFC LOW MOVING THROUGH THE SE PORTION OF THE STATE.
THUNDER WILL BE POSSIBLE AS SOME ELEVATED INSTABILITY DOES
TRAVERSE THAT AREA. IT APPEARS THAT THE SFC WARM SECTOR WILL
LIKELY JUST STAY SOUTHEAST OF THE AREA AS THE LOW WILL BE IN THE
PROCESS OF OCCLUDING. WE CAN NOT RULE OUT THOUGH THE WARM SECTOR
CLIPPING THE SE CORNER OF THE CWFA. WITH THE STRONG WIND
PROFILES...AND THUNDERSTORM THAT COULD BE CLOSE TO SFC BASED WOULD
HAVE THE POTENTIAL TO GO SEVERE...THUS THE SLIGHT RISK MENTION FOR
THE SE CORNER. THE SE HALF OF THE CWFA WILL ALSO SEE THE DRY SLOT
WORK THROUGH LATE THIS AFTERNOON.

AS THE LOW BEGINS TO MOVE AWAY FROM THE AREA THIS EVENING...WE
WILL SEE SOME SIGNIFICANT PRESSURE RISES BEHIND THE STRENGTHENING
SYSTEM. STRONG CAA WILL ALSO OCCUR AND ALL OF THIS WILL HELP ANY
RAIN ACROSS THE SE...TO CHANGE OVER TO SNOW. MODELS ALL INDICATE
THAT 925 MB WINDS OF 50+ KNOTS WILL MOVE ACROSS THE SRN HALF OF
THE FCST AREA. THE PRESSURE RISES AND STRONG CAA WILL ALLOW FOR
THE POTENTIAL FOR THESE WINDS TO MIX DOWN TO THE SFC. THE
CONFIDENCE IS NOT THERE AT THIS TIME TO GO WITH THE WARNING...SO
WE WILL ALLOW THE DAY SHIFT TO RE-EVALUATE THE SITUATION.

SNOW WITH THE SYSTEM WILL THEN END SAT MORNING AS IT PULLS FAR
ENOUGH AWAY TO THE NE. WE WILL SEE SOME OVER LAKE INSTABILITY
AROUND 13C OR SO TO HELP PRODUCE SOME LAKE EFFECT SNOW SHOWERS. A
SFC TROUGH WILL DROP THROUGH THE AREA...AND HELP TO BRING SNOW
SHOWERS TO THE W TO WNW FAVORED AREAS. AN INCH OR TWO OF
ADDITIONAL ACCUMULATIONS WILL BE LIKELY FOR THOSE FAVORED
LOCATIONS WITH LESSER AMOUNTS INLAND.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 417 AM EST FRI MAR 2 2012

LAKE EFFECT SNOW SHOWERS CONTINUE INTO SUNDAY AS SFC TROUGH SWINGS
THROUGH. SOME ACCUMS EXPECTED SATURDAY NIGHT AND SUNDAY ACROSS THE
WESTERN ZONES. SFC RIDGING MOVING IN WILL BRING AN END TO THE SNOW
SHOWERS BY MONDAY.

MODERATING TEMPS AFTER MONDAY AS THE SFC RIDGE MOVES EAST AND
RETURN FLOW SETS UP. BUMPED UP MAXES FOR WEDNESDAY ACROSS THE
SOUTHEAST ZONES AS CLOUDS SHOULD BE SLOW TO MOVE IN THERE. COLD
FRONT BEGINS TO SAG INTO THE NORTHWEST ZONES BY LATE AFTERNOON WITH
LOW CHANCE POPS. BULK OF ANY PRECIP SHOULD HOLD OFF UNTIL WEDNESDAY
NIGHT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1241 AM EST FRI MAR 2 2012

ACTIVE WEATHER CAN BE EXPECTED DURING THIS PERIOD OF THE FCST...
ESPECIALLY DURING THE SECOND HALF OR AFTER 18Z. THE PERIOD WILL
START OUT QUIET WITH ONLY LOWER CLOUDS AROUND 2K FEET ACROSS MOST
OF THE AREA. THE INCREASING SRLY FLOW WILL HELP TO PUSH THESE TO
THE NORTH THROUGH 12Z...LEAVING ONLY MID CLOUDS AROUND 12K FEET.

WE EXPECT RAIN TO OVERSPREAD THE AREA EARLY THIS AFTERNOON AS THE
STORM SYSTEM TAKES SHAPE TO OUR SW AND INTENSIFIES AS IT MOVES
OVER THE AREA EARLY THIS EVENING. ONCE THE RAIN MOVES IN...WE WILL
SEE CONDITIONS DROP FAIRLY QUICKLY DOWN TO IFR AND BELOW. THUNDER
WILL BECOME POSSIBLE THIS AFTERNOON AS THE DRY SLOT APPROACHES AND
SOME INSTABILITY WILL BUILD IN. WINDS WILL ALSO BE PICKING UP AT
THAT TIME.

THE DRY SLOT WILL MOVE OUT BETWEEN 00Z AND 04Z...AND THE WRAP
AROUND MOISTURE FROM THE SYSTEM WILL MOVE IN. THIS WILL PRODUCE
SNOW WITH MORE IFR CONDITIONS. THIS SHOULD LAST AT LEAST UNTIL 06Z
AND A LITTLE BEYOND.

&&

.MARINE...
ISSUED AT 417 AM EST FRI MAR 2 2012

WE WILL BE UPGRADING THE GALE WATCH TO A GALE WARNING WITH THE
FORECAST PACKAGE THIS MORNING. IT LOOKS TO BE A SOLID-MAX GALE
EVENT...WITH STORM FORCE WINDS NOT OUT OF THE REALM OF
POSSIBILITIES. WE DECIDED TO GO WITH A WARNING THAT WE HAVE MOST
CONFIDENCE AT THIS TIME...WITH THE OPTION TO UPGRADE LATER IF
NEEDED. THE WORST WINDS LOOK TO OCCUR FROM MID EVENING THROUGH THE
PRE-DAWN HOURS.

&&

.HYDROLOGY...
ISSUED AT 417 AM EST FRI MAR 2 2012

RIVER LEVELS ARE ON THE INCREASE FROM THE RAINFALL EARLIER THIS WEEK.
RIVER FLOOD ADVISORIES HAVE BEEN POSTED AT IONIA AND VICKSBURG.
ALL OTHER RIVERS LOOK OK FOR THE TIME BEING. THIS WILL LIKELY
CHANGE HOWEVER WITH ADDITIONAL RAINFALL ON THE WAY TODAY. WE COULD
SEE ANOTHER 0.50 TO 0.75 INCHES OF RAINFALL ACROSS CENTRAL AND
SOUTHERN AREAS. A LOT OF THE PCPN UP NORTH WILL BE IN THE FORM OF
SNOW. MORE ADVISORIES WILL LIKELY BE NEEDED OVER THE COMING DAYS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING FOR MASON...LAKE...OSCEOLA...CLARE...
     OCEANA...AND NEWAYGO COUNTIES 22Z TONIGHT THROUGH 18Z SAT.

     WINTER STORM WARNING FOR MUSKEGON COUNTY 00Z SAT THROUGH 18Z SAT.

     WINTER WEATHER ADVISORY FOR MECOSTA AND ISABELLA COUNTIES 22Z
     TONIGHT THROUGH 18Z SAT.

    HIGH WIND WATCH FOR THE SOUTHERN HALF OF THE AREA AND MONTCALM
    AND GRATIOT COUNTIES 00Z SAT THROUGH 12Z SAT.

LM...GALE WARNING FOR ALL THE NEARSHORE AREAS.

&&

SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM....OSTUNO
AVIATION...NJJ
MARINE...NJJ
HYDROLOGY...NJJ
Hazardous weather outlook, Mar 1, 10:55 PM EST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 PM EST THU MAR 1 2012

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
021130-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1055 PM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN WILL CHANGE TO SNOW FRIDAY EVENING.  A RISK FOR HEAVY SNOW
EXISTS ALONG AND NORTH OF ROUTE 10 FRIDAY NIGHT.

STRONG WIND GUSTS OVER 40 MPH MAY ACCOMPANY THE PASSAGE OF THE
POWERFUL STORM THAT WILL TRACK NORTHEASTWARD THROUGH LOWER MICHIGAN
LATER FRIDAY NIGHT INTO SATURDAY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS SOUTH OF A LINE FROM
BATTLE CREEK TO MASON LATE FRIDAY AFTERNOON INTO THE EVENING.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS.  THE STORMS
WILL BE MOVING NORTHEAST AT 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY AFTERNOON INTO THE
EVENING.

OSTUNO MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:12 AM ESTHigh Wind WatchGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 8 more13 hr
Mar 2, 3:22 AM ESTWinter Storm WarningGRRClare, Lake, Mason, Mecosta, Muskegon, Newaygo and 2 more38 hr
Mar 2, 3:22 AM ESTWinter Weather AdvisoryGRRIsabella, Mecosta13 hr
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRJackson30 hr
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRIngham35 hr
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRClinton15 days
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRBarry6 days
Mar 2, 3:53 PM ESTHigh Wind WarningGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more15 hr
Mar 2, 3:57 PM ESTStorm WarningGRR15 hr
Mar 2, 4:26 PM ESTSpecial Weather StatementGRRAllegan, Kalamazoo, Ottawa, Van Buren64 min
Mar 2, 5:18 PM ESTSpecial Weather StatementGRRBarry, Eaton, Ionia, Kalamazoo, Kent, Lake and 4 more57 min

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.